# SDR DXTA2011080504685

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N896QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258640
- Aircraft time: 5,307 hours, 3,711 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH52339
- Part serial: 5073EW
- Condition: Vibration
- Location: Nlg
- Part time: 559 hours, 397 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION NOSE WHEEL VIBRATES DURING SPINDOWN FOR 10-15 SECONDS.  R & R BOTH NLG WHEEL ASSY AS REQUIRED REF MM 32-40-21.  NO FURTHER DEFECTS NOTED AT THIS TIME.
